# SDR AALA202103089006

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 23,810 hours, 9,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CONNECTOR ON LEFT EMERGENCY EXIT LIGHT WIRE NEAR SEAT 16L BROKEN.  REMOVED AND REPLACED HARNESS IAW AWM 33-51-07.
